# SDR ASAA2015020810573

- Difficulty date: February 8, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 30,494 hours, 9,139 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: 38884492
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CT5ATP EGT DATA SHOWS EGT IS TRENDING TOWARDS ESTABLISHED THRESHOLD. ENGINEERING RECOMMENDS REPLACE APU WIRE HARNESS.  ACFT GROUNDED.  R & R APU WIRING HARNESS REF MM 49-11-01-400-802.  ACCOMPLISHED APU OPS TEST REF MM 49-11-00-710-801.  OPS CHECK NORMAL.  ACCOMPLISHED APU BITE REF MM 49-61-00-700-801.  NO FAULTS FOUND ON CURRENT STATUS.
